Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Tapering off Ativan - 3rd week


[Lo...]

Recommended Posts

I am 3 weeks into my taper off Ativan. I think Ive been on some dose of this drug since 2011. My dose Im tapering off of is 2 mg at night for sleep. I feel like that's low and not worth talking about but I feel the withdrawal so all I can do is share my experience. Im 115 lbs and 5 5 and in my 50s. This is not easy especially during the peril of this time. Hoping to hear some similar feelings solutions and stories. I am experiencing depression and irritability unless I get 9 hours sleep . This happens daily at about 2 pm .As it is Ive been getting about 6. Which is way low for me.
Link to comment
Share on other sites

[3d...]

Hello Lorazebye, welcome to BenzoBuddies,

 

I'm glad you are joining our community.  Yes, Covid and other issues have made these times challenging and doing a taper through this is commendable.  Changes in mood and insomnia are common symptoms with benzo withdrawl.  Feel free to post your concerns on this forum to reach out for support:

 

Withdrawal Support (during your taper)

 

This is a link to the Insomnia forum where you can post and/or read about how others are working through their issues with sleep:

 

Insomnia

 

Take some time to look around BenzoBuddies; years of benzo information can be found here.  Please let us know how we can help.

 

Best and again, welcome,

 

Kate

Link to comment
Share on other sites

Actually, 2 mgs of Ativan is  LARGE dose for a small; woman. The usual dose is 0.5 to 1 mg. And I know you know that one should not take benzos for more than maybe a month. But like so many of us you were told it would be just fine, now you know it isnt. That comes as a nasty surprise for most of us.

What you are experiencing is very normal for someone getting off benzos. Even slow tapers can produce really unpleasant symptoms.

Going through benzo wd during this strange and frightening year must make it harder, so hats off to those who stay the course.

As time goes by you may start to have other strange symptoms. You are fortunate you can sleep, even though its not your usual "pattern." Benzo wd can cause intense insomnia. I did not sleep at all for a year! No lie. The first time I slept maybe 3 hours I rejoiced! Insomnia will not kill you, as your brain hzas built in mechanisms to not let that happen.

My suggestions are to continue reading stuff here, reach out and make a couple of friends/Buddies. Learn as much as you can about WHY benzo wd cn be so strange and difficult. Knowledge IS power.

east (Annie)

Link to comment
Share on other sites

Thank You eastcoast62. I needed to hear that that was a large dose ! I will continue to scrub ths forum for all the insight I can get. thanks again!
Link to comment
Share on other sites

×
×
  • Create New...